| Catalog Number |
PSS-7F-4MT |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer reports during a fistulagram/angio when the md removed the short sheath out at completion, the black tip was broken off inside of the patient.The md had to then attempt to retrieve the tip and was successful.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
Additional Manufacturer Narrative
The suspect medical device was returned for evaluation.The device was visually and microscopically investigated.The complaint is confirmed.The root cause is attributed to the manufacturing process.The device history record was reviewed, and one exception document was identified.A search of the complaint database was performed and no similar complaints for this lot number have been identified.